Mathematische Zeitschrift

, Volume 242, Issue 3, pp 517–528

On boundary regularity of proper holomorphic mappings

  • Rasul Shafikov
Original article

DOI: 10.1007/s002090100355

Cite this article as:
Shafikov, R. Math Z (2002) 242: 517. doi:10.1007/s002090100355


We show that a proper holomorphic mapping \(f:D\to D'\) from a domain \(D\Subset{\mathbb C}^n\) with real-analytic boundary to a domain \(D'\Subset{\mathbb C}^n\) with real-algebraic boundary extends holomorphically to a neighborhood of \(\overline D\).

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Rasul Shafikov
    • 1
  1. 1.Department of Mathematics, Indiana University Bloomington, IN 47405, USA US